Genetic Algorithms with Double Strings for Multidimensional Integer Knapsack Problems
多次元整数ナップサック問題に対する2重構造文字列遺伝的アルゴリズム release_q3j2fluyqbgxho47x2tchwpzkq

by Masatoshi SAKAWA, Kosuke KATO, Toshihiro SHIBANO, Kimihiko HIROSE

Published in Journal of Japan Society for Fuzzy Theory and Systems by Japan Society for Fuzzy Theory and Intelligent Informatics.

2000   Volume 12, p562-569

Archived Files and Locations

application/pdf  1.0 MB
file_yrj43c75inbtvibjqaxh45gkii
web.archive.org (webarchive)
www.jstage.jst.go.jp (repository)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2000
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In ISSN ROAD
In Keepers Registery
ISSN-L:  0915-647X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: d5a32997-e8f5-4d8d-9670-8272955b834e
API URL: JSON